# SDR DALA2014062503769

- Difficulty date: June 9, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 788-802
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING TO FUSELAGE FAIRINGS RUB STRIP SETTLEMENT AREA RT FROM BS 788-802 BETWEEN LONGERONS 28-29.  ANOHER NUT AND FASTENERS WERE REMOVED, CORROSION REMOVED AND FOUND WITHIN LIMITS IAW SRM 53-4, PAR 57 B 2, A AND DWG 5936046, REV "A".
